# SDR MALA000386

- Difficulty date: June 5, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 443
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C- CHECK BL 0.0 FROM 294.0 TO 340.0 CORRODED.  MAINTENANCE REMOVED CORROSION AS REQ, ALODINED, PRIMED AND PAINTED CENTER AISLE FLOOR BOARD FLANGES FROM STA 294 - 340 DAMAGE IS ACCEPTED AS IS REF SAAB STATEMENT 72SDS2578 DATED 6/6/00.
